# SDR 97UAL900707

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Engine: Pwa PW4060
- System (JASC): 2450 · AC Power Distribution System
- Part: Bpcu
- Condition: Malfunctioned
- Location: Flight Deck
- Component: Sundstrand, MR24534
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EXPERIENCED A MOMENTARY ELECTRICAL POWER FAILURE.  AUTO-PILOT DROPPED-OFF, POWER SELF RESTORED WITH NO EICAS MESSAGES.  PASSENGER CABIN EXPERIENCED NO ELECTRICAL POWER LOSS.  *S/D*  BUS POWER CONTROL UNIT WAS REPLACED.  NO FURTHER DISCREPANCY HAS OCCURRED.
